Location: Home »Publications

Papers in 2013

  1. Haitao Jin, Lisa H. Sun  
    On Spieb' s conjecture on harmonic numbers  
    Discrete Appl. Math.  
  2. William Y. C. Chen, Janet F. F. Peng and Harold R. L. Yang  
    Decomposition of triply rooted trees  
    Electron. J. Combin. 20(2) (2013) #P10  
  3. William Y. C. Chen, Kathy Q. Ji, Haitao Jin and Erin Y. Y. Shen  
    On the number of partitions with designated summands  
    J. Number Theory  
  4. William Y. C. Chen, Alvin Y. L. Dai, Theodore Dokos, Tim Dwyer and Bruce E. Sagan  
    On 021-avoiding ascent sequences  
    Electron. J. Combin. 20(1) (2013) #P76  
  5. William Y. C. Chen, Daniel K. Du, Qinghu Hou and Lisa H. Sun  
    Congruences of multipartition functions modulo powers of primes  
    Ramanujan J.  
Graph Theory
  1. Hengzhe Li, Xueliang Li and Yaping Mao  
    On extremal graphs with at most two internally disjoint Steiner trees connecting any three vertices  
    Bull. Malays. Math. Sci. Soc.  
  2. Qingqiong Cai, Xueliang Li and Jiangli Song  
    New skew Laplacian energy of simple digraphs  
    Trans. Combin.  
  3. Qingqiong Cai, Xueliang Li and Jiangli Song  
    Solutions to conjectures on the (k,l)-rainbow index of complete graphs  
  4. Xueliang Li Mengmeng Liu  
    Bicyclic graphs with maximal revised Szeged index  
    Discrete Appl. Math.  
  5. Lili Chen, Xueliang Li and Huishu Liani  
    Further hardness results on the rainbow vertex-connection number of graphs  
    Theoret. Comput. Sci.  
  6. Xiaolin Chen, Xueliang Li and Huishu Liani  
    The skew energy of random oriented graphs  
    Linear Algebra Appl.  
  7. Shasha Li, Wei Li and Xueliang Li  
    The generalized connectivity of complete equipartition 3-partite graphs  
    Bull. Malays. Math. Sci. Soc.  
  8. Lili Chen Xueliang Li, Mengmeng Liu and Ivan Gutman  
    On a relation between Szeged and wiener indices of bipartite graphs  
    Trans. Combin.  
  9. Xueliang Li, Sujuan Liu  
    A sharp upper bound for the rainbow 2-connection number of a 2-connected graph  
    Discrete Math. 313 (2013) 755-759  
Combinatorial Number Theory